# SDR A6WA201140736

- Difficulty date: August 4, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 19,791 hours, 18,957 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 365000183
- Part serial: 44337D1
- Condition: Low
- Location: Cargo Bay
- Part time: 18,771 hours, 17,924 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"CARGO BLT LOW" MESSAGE - RETURN TO DEPARTURE.    R & R LT CARGO FIRE BOTTLE IAW 26-25-20.  CHECKED GOOD.  REMOVED PLACARD AND MEL.
